The spectrum of hypersurface singularities
Théorie de Hodge - Luminy, Juin 1987, Astérisque, no. 179-180 (1989), p. 163-184
@incollection{AST_1989__179-180__163_0,
     author = {Steenbrink, J. H. M.},
     title = {The spectrum of hypersurface singularities},
     booktitle = {Th\'eorie de Hodge - Luminy, Juin 1987},
     editor = {Barlet D. and Esnault H. and Elzein F. and Verdier Jean-Louis and Viehweg E.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {179-180},
     year = {1989},
     pages = {163-184},
     zbl = {0725.14031},
     language = {en},
     url = {http://http://www.numdam.org/item/AST_1989__179-180__163_0}
}
Steenbrink, J. H. M. The spectrum of hypersurface singularities, dans Théorie de Hodge - Luminy, Juin 1987, Astérisque, no. 179-180 (1989), pp. 163-184. http://www.numdam.org/item/AST_1989__179-180__163_0/

[A] Arnol'D, V.I.: On some problems in singularity theory. In: Geometry and analysis. Papers dedicated to the memory of V.K. Patodi. Bombay 1981, pp. 1-10.

[Da 1] Danilov, V. I.: The geometry of toric varieties. Russian Math. Surveys 33², 97-153 (1978) | Article | Zbl 0425.14013

[Da 2] Danilov, V. I.: Newton polyhedra and vanishing cohomology. Funct. Anal. Appl. 13, 103-115 (1979) | Article | Zbl 0427.14006

[D] Deligne, P.: Le formalisme des cycles évanescents. SGA VII² Exp. XIII. Lecture Notes in Math. 340, 82-115. Springer 1973. | Zbl 0266.14008

[G] Goryunov, V. V.: Adjoining spectra of certain singularities. Vestnik MGU, Ser. Math. 1981 4, 19-22. | Zbl 0514.32004

[dJ-vS] Jong, T. De and D. Van Straten: Deformations of non-isolated singularities. Univ. of Utrecht, preprint nr. 527, June 1988

[Lê 1] Lê Dũng Tráng: Ensembles analytiques complexes avec lieu singulier de dimension un (d'après I.N. Yomdine). Séminaire sur les singularités. Publ. Math. Univ. Paris VII, 87-95 (1980)

[Lê 2] Lê Dũng Tráng: Courbes polaires et résolution des courbes planes. Preprint École Polytechnique, Paris 1985 | Zbl 0649.14008

[Na] Navarro Aznar, V. : Sur la théorie de Hodge-Deligne. Invent. Math. 90, 11-76 (1987. | Article | Zbl 0639.14002

[N1] Neumann, W. D.: Splicing algebraic links. Advanced Studies in Pure Mathematics 8, 1986. Complex Analytic Singularities, 349-361. | Zbl 0652.32011

[N2] Neumann, W. D. : A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves. Trans. Amer. Math. Soc. 268, 299-344 (1981. | Article | Zbl 0546.57002

[Q] Quillen, D. : Higher algebraic K-theory I. In: Algebraic $K$-theory I. Lecture Notes in Math. 341, pp. 77-139. Springer 1973 | Zbl 0292.18004

[Sa1] Saito, M.: Mixed Hodge Modules I, II. Preprint 1986 Inst. for advanced study, Princeton NJ U.S.A. and RIMS Kyoto Univ. Japan. | Zbl 0635.14008

[Sa2] Saito, M.: Vanishing cycles and mixed Hodge modules. Preprint IHES/M/88/41, August 1988.

[SS] Scherk, J. and J. H. M. Steenbrink: On the mixed Hodge structure on the cohomology of the Milnor fibre. Math. Ann. 271, 641-665 (1985) | Article | Zbl 0618.14002

[Si1] Siersma, D.: Isolated line singularities. In: Singularities, Arcata 1981. Proc. Symp. Pure Math. 40 Part 2, 485-496 (1983. | Zbl 0514.32007

[Si2] Siersma, D. : The monodromy of (Yomdin) series of hypersurface singularities . Preprint Utrecht July 1988.

[St1] Steenbrink, J. H. M. : Limits of Hodge structures. Invent. Math. 31, 229-257 (1976. | Article | Zbl 0303.14002

[St2] Steenbrink, J. H. M.: Mixed Hodge structure on the vanishing cohomology. In: Real and complex singularities, Oslo 1976, 525-563. Sijthoff-Noordhoff, Alphen a/d Rijn 1977. | Article | Zbl 0373.14007

[St3] Steenbrink, J. H. M.: Intersection form for quasi-homogeneous singularities. Compos. Math. 34, 211-223 (1977. | Numdam | Zbl 0347.14001

[St4] Steenbrink, J. H. M.: Semicontinuity of the singularity spectrum. Invent. Math. 79, 557-565 (1985. | Article | Zbl 0568.14021

[St-Z] Steenbrink, J. H. M and S. Zucker: Polar curves, resolution of singularities and the filtered mixed Hodge structure on the vanishing cohomology. In: Singularities, Representation of Algebras and Vector bundles, Lambrecht 1985. Lecture Notes in Math. 1273, 178-202. Springer 1987 | Article | Zbl 0644.14004

[Sv] Stevens, J.: Improvements of non-isolated surface singularities. Preprint Utrecht, March 1987

[vS] Straten, D. Van: Weakly normal surface singularities and their improvements. Thesis Leiden 1987.

[V1] Varchenko, A. N.: On semicontinuity of the spectrum and an upper bound for the number of singular points on projective hypersurfaces. Soviet Math. Dokl. 27, 735-739 (1983) | Zbl 0537.14003

[V2] Varchenko, A. N.: Asymptotic Hodge structure in the vanishing cohomology. Math. USSR Izvestija 18, 469-512 (1982) | Article | Zbl 0489.14003

[V3] Varchenko, A. N.: The complex exponent of a singularity does not change along strata μ = const Funct. Anal. Appl. 16, 1-10 (1982. | Article | Zbl 0498.32010

[Y] Yomdin, I. N.: Complex varieties with singularities of dimension one. Siberian Math. J. 15, 1061-1082 (1974) | Zbl 0325.32003